# SDR IXXA20181008040

- Difficulty date: July 15, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 61,810 hours, 24,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE.  NOSE WHEEL WELL LEFT LOWER CHORD HAS CORROSION JUST BELOW AFT DOOR AFT HINGE. REMOVED AND REPLACED NOSE WHEEL WELL LEFT LOWER CHORD JUST BELOW AFT DOOR AT HINGE IAW SRM 51-40-02, SRM 53-10-14 AND AMM 32-34-05, AND AMM 20-11-00.
